MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number 58K16906
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One pressure monitoring accessory was returned for evaluation.The customer report of malfunction was confirmed.No visible inconsistency was observed from returned pressure tubing unit.However, the returned extra male connector appeared to be detached from pressure tubing.Detached tubing was not returned for evaluation.An engineering evaluation is anticipated.However, the complaint cannot be confirmed without the completion of the evaluation.The device history record review could not be completed since the lot number is unknown.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during use, the pressure monitoring accessory experienced an unknown malfunction.There was no allegation of patient injury and the issue was resolved by replacing the device.Upon return of the device the initial evaluation confirmed that the extra male connector appeared to be detached from pressure tubing.
 
Additional Manufacturer Narrative
One set of pressure tubing with attached three-way stopcock, model # 58k16906 and an extra male connector was returned for evaluation.The customer report of a malfunctioning device was confirmed.No visible inconsistency was observed from the returned pressure tubing unit.However, the returned extra male connector appeared to be detached from pressure tubing.Detached tubing was not returned for evaluation.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to this complaint.Based on the available evidence a root cause was unable to be determined.During the manufacturing process there are controls to detect the malfunction reported, such as visual inspection and a flow test by manufacturing.A pull test and visual inspection is also performed by quality assurance.A personnel notification that was rendered to prevent this type of reported malfunction was sent to all personnel that perform the bonding operation of these components.The device history record review was not completed as a lot number was not provided.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
TRUWAVE
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key21764623
Report Number2015691-2025-02558
Device Sequence Number8676442
Product Code DXO
UDI-Device Identifier07460691952355
UDI-Public07460691952355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58K16906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/17/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown